MAUDE Adverse Event Report: DEPUY SPINE INC UNIPLATE CAM TGHTNR TORQ HNDL; MISC ORTHO SURGICAL INSTR

DEPUY SPINE INC UNIPLATE CAM TGHTNR TORQ HNDL; MISC ORTHO SURGICAL INSTR
Model Number 289707000
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Complainant part is not expected to be returned for manufacturer review/ investigation.Reporter is a j&j sales representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, it was discovered that the skyline items are unable to be use in the case.There were no patient consequences.The toque seemed loose, and driver would not retain.Procedure outcome is unknown.This complaint involves two (2) devices.This report is for (1) uniplate cam tghtnr torq hndl.This report is 1 of 2 for (b)(4).

Brand Name
UNIPLATE CAM TGHTNR TORQ HNDL
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
MDR Report Key12176531
Report Number1526439-2021-01416
Device Sequence Number1631958
Product Code LXH
UDI-Device Identifier10705034224787
UDI-Public10705034224787
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number289707000
Device Catalogue Number289707000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/15/2021
Initial Report FDA Received Date07/15/2021
Patient Sequence Number1